# SDR SWAA2022122078395

- Difficulty date: December 4, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF TOP SKIN AFT AREA DELAMINATED<[01] REMOVED THE DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY THE GLASS FIBER REPAIR PLIES; NO CORE DAMAGED; NO WATER NOTE AT FLOOR PANEL 232SF. REF B737 SRM 53-00-50-2R-1 PARAGRAPH 3 AND FIGURE 202.;[02] VERIFIED STEP # 1;[03] APPLIED THE GLASS FIBER REPAIR PLIES AT DAMAGED AREA ON FLOOR PANEL 232SF. REF B737 SRM 53-00-50-2R-1 PARAGRAPH 3 AND FIGURE 202. MATERIAL USED FIBER GLASS PO#:1690463 AND RESIN PO#:1778514.;[04] VERIFIED STEP # 3;[05] VERIFIED STEP # 3 RII
